during dialysis my blood pressure starts dropping to very low numbers...usually 2-3 times. they give me sakine, but I still end up getting sweaty,throwing up, and being dizzy.Does anyone know why this is happening? My weight gains are fine. I leave at 51.5, and usually start at 53.5. Thanks, Gildasue
GildaSue, I have the same issues. First of all, I had one kidney removed, and the other kidney is only at 7% utilizaiton. I was told by one doctor that due to the small kidney trying to over compensate for the loss of the other one, it is causing my BP to drop. No other doctor has told me this. However, I am now on Proamatine which boosts my BP up. I take it 15 minutes prior to dialysis. Hope this helps.
I find most dialysis patients (Hemo) have had their blood pressure drop (during dialysis .. usually the last hour) and this is related (as I have been told by my dialysis nurses) that it is because the dialysis is pulling off too much fluid (not too much over all .. but just withint the time frame on dialysis each time) and they tell me to not drink so much between dialysis sessions (I have no kidney function). They also tell me that the times my pulse has went up is also do to pulling off too much fluid in a short amount of time. The rate is higher if there is more fluid to take off.
- Angie of http://kidneykorner.com
CAPD - 1990
Transplant - 1990 - 2001
CCPD - 2001 - 2005
Hemo - 2005 - Nov 14th 2007!
2nd Kidney Transplant Sept 30th 2007!
|Powered by Social Strata|